# SDR DALA13031425636

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 52,752 hours, 18,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK, FOUND CEILING LIGHT INOPERATIVE AT SEAT 20DEF.  R & R LIGHT ASSY, SECURED AND ILLUMINATED OK.  OK FOR SERVICE.
